# SDR AALA202112211487

- Difficulty date: December 20, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 78,964 hours, 10,481 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Seal
- Condition: Faulty
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2F-1L DOOR LATCH IS INOPERATIVE. REPLACED LAVATORY DOOR EDGE SEAL AND ADJUSTED LATCH MECHANISM PER AMM 25-41-00.
